Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Singular integrals with power weights


Author: Steve Hofmann
Journal: Proc. Amer. Math. Soc. 110 (1990), 343-353
MSC: Primary 42B20; Secondary 47G05
MathSciNet review: 1021899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note contains proofs of weighted weak-type $ (1,1)$ and weighted $ {L^p}$ inequalities (with power weights $ {\left\vert x \right\vert^\alpha }$) for singular integrals whose kernels satisfy Hörmander's condition, and also various size conditions. Some counter-examples are also given, yielding sharp results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 47G05

Retrieve articles in all journals with MSC: 42B20, 47G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1021899-8
PII: S 0002-9939(1990)1021899-8
Article copyright: © Copyright 1990 American Mathematical Society